# SDR 2008FA0000320

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: General aviation
- Aircraft: N52156
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1180
- Engine: Lyc IO360A1B6
- Propeller: Mcauly B2D34C207
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Part number: S34691
- Part serial: 1533
- Condition: Failed
- Location: Actuator
- Part time: 4,247 hours
- Component: Actuator
- Component part number: 20410072
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHERE THE ROD END BEARING ATTACHES TO THE LATERAL BOLT, FWD.  THIS BEARING (S34691 FAILED AT THE BEARING END.  THIS BEARING IS UNDER EXTREEM TENSION LOAD AND WAS ORIGINAL.  AGE WAS A FACTOR IN FAILING.  REPLACING THIS BEARING AT 1000 HR INTERVALS IS NECESSARY.  DATE OF THE ACTUATOR WAS 10/77.  (K)
